Mathematical Research Letters

Volume 22 (2015)

Number 4

Derived autoequivalences of generalised Kummer varieties

Pages: 1193 – 1221

DOI: http://dx.doi.org/10.4310/MRL.2015.v22.n4.a12

Author

Ciaran Meachan (Mathematisches Institut, Universität Bonn, Germany)

Abstract

In this article, we construct new derived autoequivalences of generalised Kummer varieties. Together with Huybrechts-Thomas twists around $\mathbb{P}^n$-objects, these are the only known examples of such symmetries.

Full Text (PDF format)

Published 24 July 2015